# SDR 2007UALA01323

- Difficulty date: April 27, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 21,232 hours, 8,422 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN IS GOUGED AT FRAME 64 BETWEEN STR 23R & 24R, REPAIR WILL BE IN CRITICAL SKIN AREA AT BUTT SPLICE.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGE.  INSTALLED DOUBLER REPAIR.
